# SDR TRBA2009096

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 32,644 hours, 31,880 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN COCKPIT.  VISUAL INSPECTED 90VU AREA AND C/B PANELS AND NO DAMAGE FOUND IAW MM NR 25-14-11.  RAN ENGINES AND NO ELECTRICAL ODOR DETECTED IAW JIC NR 72-00-00.
